# SDR FDEA201402030248

- Difficulty date: February 3, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 71,706 hours, 15,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION, HFEC, AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS 683.4 & STATION XORS 713.6 FOUND FOUR EACH FASTENER HOLES 11, 15, 27 & 36 WITH CRACK INDICATIONS.  REPAIRED AS PER SRM 57-20-02 FIGURE 201 REPAIR 5 REVISION 53.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
